# SDR USAA2013052300033

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK-RIGHT AFT EMERGENCY EXIT DOOR GUST LOCK MECHANISM IS NOT LOCKING IN THE OPEN POSITION AND STIFF.  CLEANED RT AFT EMERGENCY EXIT DOOR STAY LOCK MECHANISM IAW AMM 52-10-00.  OPS CHECK GOOD.
